# SDR FDEA202205171405

- Difficulty date: May 17, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 34,259 hours, 18,963 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Part number: A5547171000400
- Part serial: TS2069
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER - RUDDER RH PANEL FOUND WATER INGRESS AROUND FASTENER #36, #37, #38   AND #39 COMPLIED WITH FEDEX EA: 6-5540-T0332902 A PT3, EA TITLE: STABILIZERS - RUDDER - RH -   WATER INGRESS - AIRBUS SERVICE BULLETIN A300-55-6050 INSPECTIONS/EO 6-5540-  E0319362A PART 1. REPAIRED STABILIZER - RUDDER RH PANEL AROUND FASTENER #36, #37,   #38 AND #39. THIS IS CATEGORY B REPAIR.THE FOLLOWING INSPECTION PER FEDEX EA:   6-5540-T0332902 A. MAJOR REPAIR IAW FEDEX GMM6-2-100.
